# SDR ASAA0380640

- Difficulty date: October 15, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR09530057U25
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FRAME IS CRACKED IN AFT CARGO BAY AT FS 1231.  REPLACED DAMAGED SECTION AND SPLICED IN NEW SECTION PER SRM 53-05.  (M)
